# SDR DALA2023062805188

- Difficulty date: June 27, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N992AT
- Make and model: Boeing 717-200
- Aircraft serial: 55136
- Aircraft time: 47,469 hours, 32,098 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON CUSP WEB STA Y=715 AND Y=897 BELOW SEAT TRACK LBL=44 AT PASSENGER CABIN (CPAX). SUMMARY OF NRC 00265: CUSP WEB STA Y=715 AND Y=897 LBL=44 AT PASSENGER CABIN WERE REPAIRED PER B717 SRM 53-00-55-2R-4 PAR. 5 FIG 221 AND FIG 226. (LP #2837755)
